# SDR SIMA20140312020

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW NRTC E373524 FOR PERMANENT REPAIR 636T5314 TO LATERAL POST SKIN CRACK.  COMPLIED WITH ERS-EM-53MR-187 R1 PART C, IAW STEP 4 FOR COMPLIANCE WITH EO EM-5300-2232.
